# SDR REXA2020042800566

- Difficulty date: April 14, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 27,864 hours, 19,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FS 310 TO FS 319 STRINGER 20R IS CORRODED.
REMOVED AND REPLACED CORRODED INTERCOSTAL FS 310 TO FS 319 STGR 20R PN SH670-32047-1 IAW CRJ 900 SRM 51-42-06-001-001-A01 & 51-42-21-001- 001-A01. WVAC
